Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The closure of the numerical range contains the spectrum
HTML articles powered by AMS MathViewer

by Eduardo H. Zarantonello PDF
Bull. Amer. Math. Soc. 70 (1964), 781-787
References
  • Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877, DOI 10.1090/coll/015
  • 2. P. A. Alexandroff, Combinatorial topology, Graylock, Rochester, N. Y., 1956.
  • Felix E. Browder, Remarks on nonlinear functional equations, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 985–989. MR 163200, DOI 10.1073/pnas.51.6.985
Additional Information
  • Journal: Bull. Amer. Math. Soc. 70 (1964), 781-787
  • DOI: https://doi.org/10.1090/S0002-9904-1964-11237-4
  • MathSciNet review: 0173176